# SDR 9JLA201112211874

- Difficulty date: November 20, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 4,219 hours, 3,341 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221019313
- Part serial: 262Y
- Condition: Defective
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AUTO-PILOT PITCH TRIM FAIL ANNUNCIATOR ILLUMINATED WITH THE AUTO-PILOT ENGAGED. TROUBLESHOOTING FOUND THE NR 1 FCC, PN 822-1019-313, SN 262Y DEFECTIVE.  INSTALLED A MODIFIED FCC. FUNCTIONAL CHECKS SATISFACTORY.
